# SDR 06FDEA03446

- Difficulty date: September 27, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 49,351 hours, 8,890 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D CARGO SEAT TRACK BS 755, RT X=8.5 FOUND EDGE BROKEN.  REPAIR CARRIED OUT AS PER SRM 53-70-00 FIGURE 1 VOLUME I.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
